# SDR CA971113013

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Mtsbsi MU2B36
- Engine: Garrtt TPE3316
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gasket
- Part number: 8650914
- Condition: Failed
- Location: Lt Eng Scav
- Part time: 70 hours
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, CREW NOTICED FLUCTUATING OIL PRESSURE ON LT ENGINE.  OIL PRESSURE MONITORED AND AIRCRAFT LANDED.  FRETTED AND DETERIORATED TURBINE SCAVANGE PUMP GASKET CAUSING OIL LOSS IN THE ENGINE.  NEW SEAL INSTALLED.
